# SDR IXXA20130612032

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS AFT OTBD SEAT TRACK IS CRACKED AT THE AFT STOP.  R & R THE CAPTAINS AFT OTBD SEAT TRACK IAW AMM 25-11-01.
